# SDR DALA2023112809756

- Difficulty date: November 27, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON RUDDER CONTROL TAB, RH SURFACE BTW STA ZR=43 TO ZR=52 9.5" FROM T/E. SUMMARY OF NRC 00614: RUDDER CONTROL TAB RH SURFACE BTW STA ZR=43 TO ZR=52 9.5" FROM T/E WAS REPAIRED PER B717-200 SRM 51-70-02-0G WITH REFERENCE TO 55-41-01-2R-1 PAR 5 B (1) AND (2). (LP #0084219)
